International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 4, Pages 785-790
Integrability of doubly-periodic Riccati equation
Department of Applied Mathematics, Beijing University of Aeronautics and Astronautics, Beijing 100083, China
Received 4 January 1996; Revised 6 June 1997
Copyright © 1998 Ma Ling and Guan Ke-Ying. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
By the structure of solvable subgroup of
(see ), the integrability and
properties of solutions of a Riccati equation with an elliptic function coefficient, which is related to a
Fuchsian equation on the torus ,is studied.